The United States Food & Drug Administration and GSK Consumer Healthcare are recalling several children’s couch medicines due to incorrect dosing cups.

The medicines you need to be on the look out for are Children’s Robitussin Honey Cough and Chest Congestion DM and Children's Dimetapp Cold and Cough.  

According to the recall notice by the FDA,

“The dosing cups for the Children's Robitussin® Honey product are missing the 5 mL and 10 mL graduations, while the dosing cups for the Children's Dimetapp® product are missing the 10 mL graduation. The dosing cups packaged with both products only have the 20 mL graduation.”

The issue with the mislabeled dosing cup is the potential to cause overdose without the inclusion of the 10ml graduation. 

“Symptoms of overdose of either product may include any of the following: impaired coordination; brain stimulation causing increase in energy, elevation in blood pressure, heart rate, and respiration; a lack of energy and enthusiasm; severe dizziness or drowsiness; slow heart rate; fainting; psychotic behavior; restlessness; seizure; decreased respiration; nausea; vomiting; constipation; diarrhea; abdominal pain; visual and hearing, hallucinations; urinary retention. “

There are currently three to look for in this recall.

Children's Robitussin® Honey Cough and Chest Congestion DM (4oz)
NDC 0031-8760-12
Lots: 02177 (Exp. Jan. 2022)
02178 (Exp. Jan. 2022)

Children's Dimetapp® Cold and Cough (8oz)
NDC 0031-2234-19
Lot: CL8292 (Exp. Sep. 2021)

These lots were distributed around the country between February 5, 2020 and June 3, 2020. Check your medicine cabinet.

The recall notice suggests that

Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this product.

Enter your number to get our free mobile app